Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Partial Type-Shifting Automorphisms
Author(s): ROUVELAS, Panagiotis
Journal: Logique et Analyse
Volume: 238    Date: 2017   
Pages: 167-177
DOI: 10.2143/LEA.238.0.3212071

Abstract :
We attempt to shed some light on the consistency problem for NF by proving the existence of certain partial type-shifting automorphisms of TST4-models.

download article